My boyfriend is in the army, a week before he came to visit I've had gotten on the patch. We has sex the first & second week of me being on the patch, now im going on my third week but im starting to feel my body kinda weird, can i be pregnant? Im sleepy, tired, nipples sore, and ache stomach. I told him about this and his excited... im not! Bc he still has three more yrs in the army and going through all this army stress wouldnt be good for me nor the baby if i was pregnant, Please i will really appreciate yalls help.
Did you start the patch within the first 24 hours of starting your period? If you did, then you should have been protected against pregnancy and it is most likely side effects of the patch. The patch can cause side effects that are very similar to early pregnancy symptoms. If you started the patch any other time than within the first 24 hours of the first day of your period then there is a possibility you are pregnant and you should probably take a pregnancy test. If you are not pregnant, you should get your period sometime during the 4th "patch off" week. It may take a few days to start. You may not start the very first day the patch is off.
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2013 • 1 answer
Posted 5 Aug 2013 • 1 answer
Posted 31 Oct 2013 • 1 answer
Ortho Evra - I had unprotected sex within the first 7 days of starting the patch and he did not pull
Posted 3 Nov 2014 • 1 answer
Posted 1 day 16 hours ago • 0 answers